| Model Number |
72200561S |
| Medical Device Problem Codes |
No Display/Image (1183); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
Event or Problem Description
It was reported that during set up or inspection for an unknown surgery, the screen in the svc camera head non-ac hd560h went white and shut down.The procedure was successfully completed without delay using a back-up device.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).The reported device, intended for use in treatment, was returned to the designated complaint unit for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device noted bent connector edge.Functional evaluation revealed it is not possible to insert the connector into control unit due to the damaged connector.The complaint has been confirmed.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event, include excessive force used to insert or remove the camera head card edge connector from the camera control unit.A review of the device history records showed there were no indications to suggest that the lot did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.